# SDR CHQA200500123

- Difficulty date: June 25, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 3,659 hours, 2,598 cycles
- Engine: Allsn AE3007A
- Engine time: 9,460 hours, 7,725 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312008
- Condition: Unserviceable
- Location: Nr 2
- Part time: 9,460 hours, 7,725 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING POST ENGINE CHANGE HIGH POWER RUN, LAV SMOKE OCCURRED ON EICAS AFTER ABOUT 1.5 MINUTES AT 88 PERCENT N2.  ENGINE REPLACED DUE TO PREVIOUSLY INSTALLED ENGINE CAUSING LAV SMOKE ON EICAS AND SMOKE IN COCKPIT AND CABIN.  SEE SDR CHQA200500122 FOR DETAILS.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE IAW EMB 145 J/C 72-00-01.  OPS CHECK AND LEAK CHECK GOOD.  NO EICAS MESSAGES OR SMOKE NOTED.
